# SDR 2002FA0001056

- Difficulty date: August 22, 2002
- Submitted: September 16, 2002
- Operation: General aviation
- Aircraft: N793DW
- Make and model: Beech 58
- Aircraft serial: TH1421
- Engine: Lyc O360*
- System (JASC): 5751 · Ailerons
- Part: Hinge
- Condition: Misaligned
- Location: Aileron
- Part time: 78 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, TECH NOTICED LT AILERON MISALIGNED WITH TRAILING EDGE OF WING AT AILERON WELL.  FOUND THAT OUTBOARD AILERON HINGE BOTTOM ATTACH SCREWS NOT IN HINGE ATTACH HOLES BUT CAUGHT BETWEEN AFT PORTION OF HINGE AND AILERON ATTACH HOLES.  SCREWS HAD ENOUGH BINDING FORCE TO FEEL AS THOUGH THREADING IN HINGE ATTACH HOLES, THIS CONDITION CAUSED AILERON MISALIGNMENT.  AIRCRAFT PAINTED 12/01 HAD FLIGHT CONTINUES REMOVED AND BALANCED.  AIRCRAFT FLEW 78 HOURS IN THIS CONDITION.
